| Model Number |
10604 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used (b)(6) 2020 as the correct date was not provided.Device evaluated by mfr.: synergy ii us mr 4.00 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.A stent strut from the most proximal strut row was lifted and pulled distally.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 07-jul-2020.It was reported that crossing difficulties were encountered.The target lesion was located in a calcified coronary artery.A 4.00 x 24 synergy drug-eluting stent was advanced but failed to cross lesion.The procedure was completed with another of same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed stent damage.